r__Regular hypergraphs

Downloads

Abstract

In this paper, we have obtained the values of $r$ for which $r$-regular simple hypergraphs exist, given the vertex set as $\left\{x_1, x_2, \cdots, x_n\right\}$. We have also discussed the procedure of constructing such a $r$-regular hypergraph. Further we have investigated the least value of the order of $H$ for which $r$-regular simple hypergraph $H$ exists, for a given value of $r$.

Keywords:

Simple hypergraph, r_regular, r_uniform

Mathematics Subject Classification:

Mathematics
  • P. Vijaya Saradhi Department of Mathematics, Bapatla Engineering College, Bapatla, Andhra Pradesh, India-522102.
  • S. Vangipuram Department of Mathematics, Sri Venkateswara University, Tirupati, Andhra Pradesh, India-517502.
  • Pages: 1167-1169
  • Date Published: 01-01-2021
  • Vol. 9 No. 01 (2021): Malaya Journal of Matematik (MJM)

C. Berge, Graphs and Hypergraphs, North Holland, Amsterdam (1973).

C. Berge, Isomorphism Problems for hypergraphs, Hypergraphs Seminar, Lecture Notes in Mathematics,

Metrics

PDF views
41
Jan 2021Jul 2021Jan 2022Jul 2022Jan 2023Jul 2023Jan 2024Jul 2024Jan 2025Jul 2025Jan 20267.0
|

Published

01-01-2021

How to Cite

P. Vijaya Saradhi, and S. Vangipuram. “r__Regular Hypergraphs”. Malaya Journal of Matematik, vol. 9, no. 01, Jan. 2021, pp. 1167-9, https://www.malayajournal.org/index.php/mjm/article/view/1242.